Advertisement

Deformation theory of quantizable dynamical systems

  • 16 Accesses

Abstract

Deformations of families of quantizable dynamical systems are introduced and the local extension problem for quantizable dynamical systems is solved.

Bibliography

  1. [1]

    W. M. Boothby andH. C. Wang,On contact manifolds, Ann. of Math.68 (1958) 721–734.

  2. [2]

    E. Calabi andE. Vesentini,On compact, locally symmetric Kähler manifolds, Ann. of Math.71 (1960) 472–507.

  3. [3]

    C. Ehresmann,Les connexions infinitésmales dans un espace fibré differentiable, Colloque de Topologie, Bruxelles 1950, 29–55.

  4. [4]

    P. A. Griffiths,Some geometric and analytic properties of homogeneous complex manifolds, I. Acta. Math.110 (1963) 115–155. II. Acta. Math.110 (1963) 157–208.

  5. [5]

    -- --,The extension problem for compact submanifolds of complex manifolds, Proceedings Conference on Complex Analysis, Minnesota, 1964, 113–142.

  6. [6]

    N. E. Hurt,Remarks on canonical quantization, Il Nuovo Cimento55A (1968) 534–542.

  7. [7]

    —— ——,Remarks on Morse theory in canonical quantization, J. Math. Phys.11 (1970) 539–551.

  8. [8]

    —— ——,Remarks on unified field structures, spin structures and canonical quantization, Inter. J. Theo. Phys.3 (1970), 289–294.

  9. [9]

    S. Kobayashi andK. Nomizu, Foundations of differential geometry I (Interscience, New York, 1963).

  10. [10]

    K. Kodaira andD. C. Spencer,On deformations of complex analytic structures, I, II, Ann. of Math.67 (1958) 328–466. III. Ann. of Math.71 (1960) 43–76.

  11. [11]

    K. Kodaira,On deformations of some complex pseudogroup structures, Ann. of Math.71 (1960) 224–302.

  12. [12]

    D. C. Spencer,Deformations of structures on manifolds defined by transitive continuous pseudogroups, Ann. of Math.76 (1962) 306–445.

  13. [13]

    —— ——,Some remarks on homological analysis and structures, Proc. Symposia in Pure Math., Amer. Math. Soc.3 (1961) 56–86.

  14. [14]

    S. Takizawa,On the contact structures of real and complex manifolds, Tohoku Math. J.15 (1963) 227–252.

Download references

Author information

Additional information

This research was supported in part by NSF GP-13375 and NSF GP-20856.

Entrata in Redazione il 2 dicembre 1970.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Hurt, N.E. Deformation theory of quantizable dynamical systems. Annali di Matematica 89, 353–361 (1971). https://doi.org/10.1007/BF02414953

Download citation

Keywords

  • Dynamical System
  • Deformation Theory
  • Extension Problem
  • Local Extension
  • Quantizable Dynamical System